MAUDE Adverse Event Report: ENGAGE UNI LLC (DBA ENGAGE SURGICAL) ENGAGE SURGICAL PARTIAL KNEE SYSTEM; TIBIAL ANCHOR GUIDE INSTRUMENT

ENGAGE UNI LLC (DBA ENGAGE SURGICAL) ENGAGE SURGICAL PARTIAL KNEE SYSTEM; TIBIAL ANCHOR GUIDE INSTRUMENT
Model Number 1-50061-002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon indicated that during the procedure it was evident the patient had unusually dense sclerotic bone in the area of implantation.Review of pre-op imaging confirmed this.The area of high-density bone may have resulted in higher than normal impaction forces being applied to the instruments during the implantation of the tibial anchor.The higher forces may have caused the tip of the tibial anchor guide screw to detach.The tibial anchor guide was returned and evaluated.There was no visible defects or flaws in the instrument.
 
Event or Problem Description
It was reported that during a procedure, the tip of a tibial anchor guide screw broke off while impacting the tibial anchor implant into the tibia.The tibial anchor implantation was completed successfully.The surgeon left the tip of the screw in the tibial tray implant, as it was fully contained inside the mating threaded area of the tibial tray component.No significant delay in procedure and no adverse consequences from the event were reported.

Brand Name
ENGAGE SURGICAL PARTIAL KNEE SYSTEM
Common Device Name
TIBIAL ANCHOR GUIDE INSTRUMENT
Manufacturer (Section D)
ENGAGE UNI LLC (DBA ENGAGE SURGICAL)
3505 lake lynda dr
suite 206
orlando FL 32817
MDR Report Key11821281
Report Number3016249968-2021-00004
Device Sequence Number19938494
Product Code NJD
UDI-Device IdentifierB6951500610020
UDI-Public+B6951500610020/$$72001448
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-50061-002
Device Lot Number200144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1